Abstract: This paper is closely related to the paper of Harry I. Miller: Measure theoretical subsequence characterization of statistical convergence, Trans. Amer. Math. Soc. 347 (1995), 1811–1819 and contains a general investigation of statistical convergence of subsequences of an arbitrary sequence from the point of view of Lebesgue measure, Hausdorff dimensions and Baire's categories.
Keywords: asymptotic density, statistical convergence, Lebesgue measure, Hausdorff dimension, Baire category
Classification (MSC2000): 40A05, 18B05, 11K55
Full text of the article: